Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Fever with chills, flatulence, body pain, restlessness. Temporary relief with panadol, cefodox, omedar. What can be done?

hello Dr Samuel. my husband is sick.he got chills last night and got fever of 100deg.he also has gas in stomach without and othr problem.i gave him paracetamol which subsided fever for few hr.but whn checked in morning he again was have fever of 99deg.we went to hospital.Dr prescribed us panadol-2tab in mor and night,cefodox twice after meals,omedar b4 after having med since morning he still is having continous fever and feels gas in stomach with body pain and restlesssness.fever sudsides for an hr but comes back since morning.i am really worried.please advice me what should i do as i am panicing.thanks a ton for help.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
Your husband has a simple fever. Most probably it may be related with gastric problems like indigestion, gastritis or food poisoning.
You are unnecessarily becoming panicky over this simple problem. I have to tell that this is because of your ignorance about what is happening in his body. You should have a clear understanding about the process of disease going on in the body of your husband to remove the anxiety from your mind.
First of all understand that body temperature below 100 deg. F is not even considered as a fever. It also means that your husband's body is successfully fighting against the cause of disease and is controlling the temperature within this safe range . In that case you need not or should not give any paracetamol because paracetamol or acetaminophen, is a chemical drug that can cause his gastritis with acid reflux, flatulence or gas worse than his present levels. Paracetamol can only reduce the temperature for some time but it cannot cure the disease of your husband and that is why the temperature is coming up when the action of the paracetamol is over.
Your husband should be allowed to have the temperature run its course for one or two days. But if you find that his immunity is not strong enough to fight the cause of disease and his energy is gradually getting deteriorated, then you have to interfere with constitutional remedy that can improve his immunity. I can confidently say that Homoeopathy does this in the best manner.
Therefore if the fever is not subsiding within another 24 hours , you can approach an expert Homoeopathic physician who can prescribe his constitutional remedy that can boost up his vital force. Once he becomes healthy, what ever be the cause of fever, it will get cured.
You have to stop all drugs conventional doctors have prescribed for him and begin on a new method. Homoeopathic remedies are individualistic. There are no anti febrile medicine in Homoeopathy like the paracetamol . Homoeopathic remedies are safe and simple.
You can also approach me through the premium question facility of Healthcare magic and I will be able to help him through Homoeopathy.
With Best Wishes,
Dr C. J. Varghese,
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor